# SDR ASAA2025011755327

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310114
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEC 46 LAP JOINT STA 727G TO STA 727H STGR 4R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANELS 146A3101-14, AND 146A3131-10 AT STA 727G-727H STGR 4R IAW EA 800-53EA-28120 REV 00 SRXR430X.
